Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is it possible to have post concussion syndrome with no physical symptoms ?

Hi, I just have a quick question. I want to know if it is possible to have post concussion syndrome with no physical symptoms such as headache , dizziness , tinitus, ect. Thank you.
Asked On : Wed, 9 Nov 2011
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Post concussion syndrome is a set of symptoms that a person may experience for weeks, months, or occasionally up to a year or more after a concussion ( mild or severe).Symptoms may be headache; cognitive, such as difficulty concentrating; and emotional and behavioral, such as irritability. These symptoms are often vague and missed. But are consistent with the disease. A diagnosis of post concussion syndrome cannot be made without these symptoms or clinical signs of the same.
hope this answers your question. Have a healthy life!
Answered: Wed, 9 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor